# SDR DXTA2025030302554

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 15,781 hours, 12,053 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Main
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHEN OPENING MAIN CABIN DOOR , ONCE THE DOOR PINS RELEASE THE DOOR WILL FALL OPEN RAPIDLY TO ABOUT 1 FOOT FROM FULLY OPEN POSITION. WHEN CLOSING CABIN DOOR ALL IS NORMAL UNTIL IT REACHES ABOUT 2 TO 3 FEET OFF THE GROUND AND THE IT TAKES ALOT OF  DOWN FORCE ON THE HANDLE AND  EXTREME PULLING ON DOOR TO GET OVER CENTER AND IN THE CLOSED POSITION. DOES NOT FEEL LIKE ANY ASSISTANCE FROM THE COUNTER BALANCE OR CABLES. CORRECTIVE ACTION; ADJUSTED MAIN ENTRY DOOR CABLES IN REFERENCE WITH CESSNA CE-560XL/XLS AMM 52-10-03. OPERATIONAL CHECK GOOD AT THIS TIME.
